# SDR UALA2010082603155

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 71,539 hours, 20,659 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 251N206126
- Condition: Loose
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL COLUMN HAS A BUMP WHEN CYCLING ELEVATORS FROM NOSE DOWN TO UP.  FOUND F/O'S AFT ELEVATOR QUADRANT LOOSE ON TORQUE SHAFT. SETTING UP TO START DISASSEMBLY OF F-O QUADRANT. REMOVED FASTENERS, APPLIED INSTRUCTION FROM MM 27-31-70 REPAIR 8-1. HOLES WERE ROUND AND WITHIN TOLERANCE PER FIG 601. NO CRACKS PER 757 NDT. MCDP CHECK REVEALED FAULT RUDDER SERVO-FCC.  PULLED AND SECURED BREAKER E18 L FCC SERVO.  REPLACED ARGS ELECTRO HYD SERVO VALVE. OPS CHECKS GOOD. TROUBLESHOT LT ELEVATOR PCU STATUS MESSAGE. REPLACED OTBD PCU ON LT ELEVATO, OPS & LEAK CHECKED GOOD. MESSAGE WENT AWAY. PERFORMED AUTOPILOT CAT-III AUTOLAND TEST PER MM. TEST PASSED, NO FAULTS. RETURNED AC TO CAT-III STATUS.
